# SDR CALA2025092909350

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N2747U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64991
- Aircraft time: 32,624 hours, 3,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39D, 52D EMERGENCY LIGHT BROKEN. REPLACE LIGHT MODULE AND WORK NORMAL.PARTS USED: 99-3350-3-0008, QTY :2 CHK OK
